RTU Research Information System
Latviešu English

Publikācija: Mathematical Models for Correction of Images

Publication Type Publications in RTU scientific journal
Funding for basic activity Unknown
Defending: ,
Publication language English (en)
Title in original language Mathematical Models for Correction of Images, Obtained at Radioisotope Scan
Field of research 1. Natural sciences
Sub-field of research 1.1 Mathematics
Authors Aleksandrs Glazs
Andris Lubāns
Keywords Mathematical Models, Correction of Images
Abstract -
Reference Glazs, A., Lubāns, A. Mathematical Models for Correction of Images, Obtained at Radioisotope Scan. Biomedical Engineering and Microtechnologies. Vol.9, 2002, pp.98-101. ISSN 1407-8015.
Full-text
ID 2555